# SDR DALA2023033002444

- Difficulty date: March 28, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 CORROSION ON STRINGER SPLICE S-25L, STA. 775 AT FWD CARGO COMPARTMENT. CORRECTIVE ACITON: SUMMARY OF NRC 00341: STRINGER SPLICE S-25L, STA. 775 AT FWD CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (2692771)
